Arkiv för Matematik

  • Ark. Mat.
  • Volume 9, Number 1-2 (1971), 223-241.

On the uniqueness of summable trigonometric series and integrals

Torbjörn Hedberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 9, Number 1-2 (1971), 223-241.

Dates
Received: 11 February 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894456

Digital Object Identifier
doi:10.1007/BF02383649

Mathematical Reviews number (MathSciNet)
MR320625

Zentralblatt MATH identifier
0224.42008

Rights
1971 © Institut Mittag-Leffler

Citation

Hedberg, Torbjörn. On the uniqueness of summable trigonometric series and integrals. Ark. Mat. 9 (1971), no. 1-2, 223--241. doi:10.1007/BF02383649. https://projecteuclid.org/euclid.afm/1485894456


Export citation

References

  • Andrienko, V. A., O približenii funkcij srednimi Fejera. Sib. Mat. Žurn. 9 (1968), 3–11.
  • Berens, H., On the approximation of Fourier series by Abel means. (To appear).
  • Carleson, L., Selected problems on exceptional sets. Van Nostrand, Princeton 1967. (Mimeographed, Uppsala 1961).
  • Saks, S., Theory of the integral. Monografie matematyczne, Warsaw 1937.
  • Schwartz, L., Théorie des distributions. Hermann, Paris 1950.
  • Shapiro, H. S., Smoothing and approximation of functions. Van Nostrand, New York 1969.
  • Shapiro, V. L., Cantor-type uniqueness of multiple trigonometric integrals. Pac. J. Math. 5 (1955) 607–622.
  • —, Uniqueness of multiple trigonometric series. Ann. Math. 66 (1957), 467–480.
  • —, Fourier series in several variables. Bull. Amer. Math. Soc. 70 (1964), 48–93.
  • Sunouchi, G., Saturation in the theory of best approximation. On approximation theory. Proceedings of a Conference at Oberwolfach, edited by Butzer and Korevaar. Birkhäuser, Basel 1964.
  • Verblunsky, S., On the theory of trigonometric series. II. Proc. London Math. Soc. 34 (1932), 457–491.
  • —, On trigonometric integrals and harmonic functions. Proc. London Math. Soc. 38 (1935), 1–48.
  • Zygmund, A., Trigonometric series. I. Cambridge University Press, Cambridge 1959.
  • —, Sur les séries trigonométriques sommables par le procédé de Poisson. Math. Z. 25 (1926), 274–290.